| Model Number |
X SERIES |
| Medical Device Problem Code |
Reset Problem (3019)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device restart/reboot itself.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was evaluated by zoll medical corporation for evaluation.The customer's report was duplicated and attributed to a corrupted configuration on the software.The device log was cleared and the internal memory was reformatted using the configuration cli command to remedy the reported problem.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.